Some characterizations of convex polyhedra

Victor Klee Copenhagen

TBD mathscidoc:1701.331181

Acta Mathematica, 102, (1), 79-107, 1959.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:52 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ] [ Cited by 91 ]
@inproceedings{victor1959some,
  title={Some characterizations of convex polyhedra},
  author={Victor Klee},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152737314890},
  booktitle={Acta Mathematica},
  volume={102},
  number={1},
  pages={79-107},
  year={1959},
}
Victor Klee. Some characterizations of convex polyhedra. 1959. Vol. 102. In Acta Mathematica. pp.79-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203152737314890.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved